Alert archive / Indiana / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 101, NWS Indianapolis, IN

April 7, 2006Hancock County, Henry County, Rush County, Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 7, 2006, 6:06 PM EDT for Hancock County, Henry County, Rush County, Indiana. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2006, 6:06 PM EDT (22:06 UTC)
Expired
Apr 7, 2006, 6:45 PM EDT
In force
39 min
Issued by
NWS Indianapolis, IN
Area
Counties, with a storm outline in the text

Counties Hancock County, IN, Henry County, IN, Rush County, IN

The radar

The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 6:15 PM EDTHAIL 0.751 E Greenfield, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 1:52 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
885 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KIND 072206
SVRIND
INC059-065-139-072245-
/O.NEW.KIND.SV.W.0101.060407T2206Z-060407T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
606 PM EDT FRI APR 7 2006

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HANCOCK COUNTY IN CENTRAL INDIANA
  NORTHWESTERN RUSH COUNTY IN CENTRAL INDIANA
  SOUTHWESTERN HENRY COUNTY IN EAST CENTRAL INDIANA

* UNTIL 645 PM EDT

* AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR GREENFIELD...OR ABOUT 16 MILES NORTH OF
  SHELBYVILLE...AND MOVING EAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARTHAGE AROUND 625 PM EDT...
  SHIRLEY AROUND 630 PM EDT...
  KNIGHTSTOWN AROUND 635 PM EDT...
  GREENSBORO AROUND 640 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 3988 8587 3970 8587 3970 8545 3992 8546

$$

NIELD
2 follow-up statements
000 
WWUS53 KIND 072215
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
615 PM EDT FRI APR 7 2006

INC059-065-139-072245-
/O.CON.KIND.SV.W.0101.000000T0000Z-060407T2245Z/
HANCOCK-HENRY-RUSH-
615 PM EDT FRI APR 7 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHWESTERN RUSH...EASTERN HANCOCK AND SOUTHWESTERN HENRY
COUNTIES...

AT 613 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR GREENFIELD...OR ABOUT 19 MILES
NORTH OF SHELBYVILLE...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CARTHAGE AROUND 620 PM EDT...
  KNIGHTSTOWN AROUND 625 PM EDT...
  KENNARD AROUND 630 PM EDT...
  GREENSBORO AROUND 635 PM EDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 3988 8587 3970 8587 3970 8545 3992 8546

$$

NIELD
000 
WWUS53 KIND 072244
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
643 PM EDT FRI APR 7 2006

INC059-065-139-072253-
/O.EXP.KIND.SV.W.0101.000000T0000Z-060407T2245Z/
HANCOCK-HENRY-RUSH-
643 PM EDT FRI APR 7 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN RUSH...EASTERN
HANCOCK AND SOUTHWESTERN HENRY COUNTIES EXPIRES AT 645 PM EDT...

THIS STORM HAS WEAKENED SLIGHTLY. HOWEVER...THE STORM REMAINS 
STRONG...AND WILL LIKELY CONTINUE TO PRODUCE OCCASIONAL PEA SIZE 
HAIL OVER THE NEXT HOUR.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
INDIANA.

LAT...LON 3988 8587 3970 8587 3970 8545 3992 8546

$$

NIELD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 1:50 PM EDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 7, 1:50 PM EDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
150 PM EDT FRI APR 7 2006

.DISCUSSION...MODELS ARE IN DECENT AGREEMENT. WL USE BLEND.

MAIN FORECAST DILEMMA THIS TIME AROUND WL BE TIMING OF PRECIP ENDING
TONIGHT.

.SHORT TERM...
FRONTAL BOUNDARY ACROSS NORTHERN INDIANA IS BEGINNING TO MOVE SOUTH
AT 18Z INTO AN INCREASINGLY MOIST AND UNSTABLE AIRMASS.  17Z CAPES
HAVE INCREASED TO 2500 OVER MUCH OF THE AREA WITH LITTLE REMAINING
CIN.  EXPECT THE FRONT TO MOVE SOUTH ACROSS THE FA THIS AFTERNOON
AND EVENING EXITING BY 03Z.  INSTABILITY AND DEEP LAYER SHEAR
INDICATE A GOOD CHANCE FOR SEVERE STORMS WITH DAMAGING WINDS AND
LARGE HAIL THE MAIN THREAT. TEMPS WL GENERALLY BE IN THE UPPER 30S
AFT FROPA. MOS GUIDANCE LOOKS GOOD. WL USE BLEND.

.SATURDAY THROUGH MID WEEK...
SATURDAY WL START A NICE STREAK WHEN IT COMES TO QUITE WX. HIGH
PRESSURE WL SLIDE INTO FA DURING THE DAY. TIME SECTIONS SHOWING LOW
CLOUDINESS BREAKING UP BY EARLY TO MID MORNING AS PLENTY OF DOWNWARD
MOTION MVS INTO CWA. CAA QUICKLY FOLLOWS AS HIGH PRESSURE SINKS
ACROSS FA. H85 WINDS COME OUT OF THE N/NE AT 20-25KT WITH TEMPS
FALLING TO AROUND -6C ACROSS NRN FA BY 18Z. LATE AFTERNOON SUN
SHOULD ALLOW TEMPS TO REMAIN IN THE UPPER 40S TO LOWER 50S EVEN WITH
FALLING H85 TEMPS. MOS GUIDANCE HAS A GOOD HANDLE ON OVRALL TEMPS.
WL USE BLEND.

TIME SECTIONS CONT TO INDICATE MOSTLY CLEAR SKIES ACROSS CTRL
INDIANA SAT NGT. THIS WL ALLOW FOR GOOD RADIATIONAL COOLING. TEMPS
ARE EXPECTED TO DROP DOWN INTO THE UPPER 20S TO LOWER 30S. CAA CONTS
BUT STARTS TO WEAKEN SOMEWHAT. MOS GUIDANCE CONTS TO LOOK
REASONABLE. WL USE BLEND.

RIDGE OF HIGH PRESSURE CONTS TO DOMINATE WX FOR START OF WEEK. TEMPS
ARE EXPECTED TO CLIMB BACK INTO THE 60S AND 70S BY EARLY TO MID
WEEK. NEXT CHANCE FOR PRECIP APPEARS TUE NGT INTO WED NGT.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JO
SATURDAY THROUGH MID WEEK...JB
Hazardous weather outlook, Apr 7, 1:00 PM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
100 PM EDT FRI APR 7 2006

INZ021-028>031-035>049-051>057-060>065-067>072-081100-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1250 PM CDT FRI APR 7 2006 /1150 AM EDT FRI APR 7 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORM ACTIVITY IS EXPECTED TO BEGIN AROUND OR SHORTLY AFTER 2
PM EDT ACROSS CENTRAL INDIANA. STORMS WILL BE SCATTERED
ACROSS ALL OF CENTRAL INDIANA THIS AFTERNOON.  SOME OF THESE STORMS
WILL BE SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS.  A MORE
ORGANIZED AREA OF STORMS WILL ALSO DEVELOP ALONG A COLD FRONT DRAPED
OVER NORTHERN INDIANA THIS AFTERNOON.  THE SQUALL LINE THAT DEVELOPS
WILL MOVE SOUTH THROUGH THE REGION THROUGH EARLY EVENING. THE MAIN
THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL. HOWEVER
THERE IS A SMALL CHANCE OF TORNADOES SOUTH OF A TERRE HAUTE TO
SHELBYVILLE LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM ACTIVITY IS POSSIBLE TOWARDS THE MIDDLE OF NEXT WEEK.
AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED.

IN ADDITION...LOWLAND RIVER FLOODING IS EXPECTED TO DEVELOP FROM
LATE THIS WEEKEND INTO EARLY NEXT WEEK ALONG PORTIONS OF THE
WHITE...EAST FORK OF THE WHITE...AND THE EEL RIVERS IN WEST
CENTRAL AND SOUTHWEST INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING BETWEEN
200 PM EDT...100 PM CDT TO AROUND 800 PM EDT...700 PM CDT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WEATHER.GOV/IND (ALL LOWERCASE)

JAS/OGREN

In the hours before

Local storm report, Apr 7, 5:18 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
518 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             18 SW BLOOMINGTON       38.98N 86.76W
04/07/2006  E1.00 INCH       GREENE             IN   AMATEUR RADIO

&&

MSHARTRA
Local storm report, Apr 7, 5:36 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
536 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             MARTINSVILLE            39.42N 86.42W
04/07/2006  E0.88 INCH       MORGAN             IN   TRAINED SPOTTER

&&

MSHARTRA
Local storm report, Apr 7, 5:39 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
539 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             MARTINSVILLE            39.42N 86.42W
04/07/2006  E0.75 INCH       MORGAN             IN   AMATEUR RADIO

0432 PM     HAIL             CRANE                   38.90N 86.90W
04/07/2006  E0.75 INCH       MARTIN             IN   PUBLIC

&&

MSHARTRA
Local storm report, Apr 7, 5:41 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
541 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     HAIL             14 SW GREENSBURG        39.20N 85.67W
04/07/2006  E0.75 INCH       DECATUR            IN   FIRE DEPT/RESCUE

&&

MSHARTRA
Local storm report, Apr 7, 5:42 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
542 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     HAIL             NEW CASTLE              39.92N 85.36W
04/07/2006  E0.75 INCH       HENRY              IN   AMATEUR RADIO

&&

MSHARTRA
Local storm report, Apr 7, 5:57 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
557 PM EDT FRI APR 07 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             5 NW BEDFORD            38.91N 86.56W
04/07/2006  E0.75 INCH       LAWRENCE           IN   AMATEUR RADIO

0546 PM     HAIL             7 W BEDFORD             38.86N 86.62W
04/07/2006  E1.00 INCH       LAWRENCE           IN   PUBLIC

&&

MSHARTRA

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 2:15 PM EDTSevere Thunderstorm WarningINDParke, Putnam35 min
Apr 7, 2:33 PM EDTSevere Thunderstorm WarningINDBoone, Clinton42 min
Apr 7, 2:37 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby38 min
Apr 7, 2:39 PM EDTSevere Thunderstorm WarningINDBoone, Hendricks, Marion, Montgomery, Putnam51 min
Apr 7, 2:55 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Marion50 min
Apr 7, 2:56 PM EDTSevere Thunderstorm WarningINDHenry, Randolph49 min
Apr 7, 2:58 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery32 min
Apr 7, 2:59 PM EDTSevere Thunderstorm WarningINDTipton31 min
Apr 7, 3:10 PM EDTSevere Thunderstorm WarningINDDelaware, Hancock, Henry, Madison, Rush40 min
Apr 7, 3:13 PM EDTSevere Thunderstorm WarningINDBoone, Clinton32 min
Apr 7, 3:20 PM EDTSevere Thunderstorm WarningINDHamilton, Marion25 min
Apr 7, 3:21 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen39 min
Apr 7, 3:28 PM EDTSevere Thunderstorm WarningINDHoward, Tipton32 min
Apr 7, 3:42 PM EDTSevere Thunderstorm WarningINDHoward, Tipton33 min
Apr 7, 3:46 PM EDTSevere Thunderstorm WarningINDDelaware29 min
Apr 7, 3:46 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison, Marion24 min
Apr 7, 3:48 PM EDTTornado WarningINDHamilton, Hancock, Madison27 min
Apr 7, 3:54 PM EDTTornado WarningINDBrown, Monroe42 min
Apr 7, 3:56 PM EDTTornado WarningINDHoward, Tipton28 min
Apr 7, 4:03 PM EDTSevere Thunderstorm WarningINDRandolph12 min
Apr 7, 4:18 PM EDTSevere Thunderstorm WarningINDGreene, Monroe27 min
Apr 7, 4:19 PM EDTSevere Thunderstorm WarningINDDelaware, Hamilton, Hancock, Henry, Madison, Marion41 min
Apr 7, 4:21 PM EDTSevere Thunderstorm WarningINDCarroll, Clinton, Howard29 min
Apr 7, 4:33 PM EDTTornado WarningINDBartholomew, Brown, Shelby28 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningINDHoward, Tipton41 min
Apr 7, 4:40 PM EDTSevere Thunderstorm WarningINDGreene, Monroe, Owen50 min
Apr 7, 4:43 PM EDTSevere Thunderstorm WarningINDClay, Owen, Sullivan, Vigo47 min
Apr 7, 4:44 PM EDTSevere Thunderstorm WarningINDDecatur31 min
Apr 7, 4:44 PM EDTSevere Thunderstorm WarningINDDaviess, Knox35 min
Apr 7, 4:49 PM EDTSevere Thunderstorm WarningINDHenry16 min
Apr 7, 4:49 PM EDTSevere Thunderstorm WarningINDJackson, Jennings41 min
Apr 7, 4:52 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Johnson, Lawrence, Monroe38 min
Apr 7, 4:53 PM EDTSevere Thunderstorm WarningINDTipton37 min
Apr 7, 4:55 PM EDTSevere Thunderstorm WarningINDRandolph35 min
Apr 7, 4:56 PM EDTSevere Thunderstorm WarningINDKnox24 min
Apr 7, 4:59 PM EDTSevere Thunderstorm WarningINDDecatur, Rush, Shelby46 min
Apr 7, 5:00 PM EDTSevere Thunderstorm WarningINDBartholomew, Decatur, Shelby45 min
Apr 7, 5:03 PM EDTSevere Thunderstorm WarningINDMadison27 min
Apr 7, 5:17 PM EDTTornado WarningINDBrown, Monroe, Morgan28 min
Apr 7, 5:26 PM EDTSevere Thunderstorm WarningINDHenry30 min
Apr 7, 5:31 PM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Owen41 min
Apr 7, 5:35 PM EDTFlash Flood WarningINDDecatur3 hr
Apr 7, 5:39 PM EDTTornado WarningINDDecatur, Jennings48 min
Apr 7, 5:43 PM EDTSevere Thunderstorm WarningINDJennings14 min
Apr 7, 5:48 PM EDTSevere Thunderstorm WarningINDHancock, Johnson, Marion, Shelby41 min
Apr 7, 5:52 PM EDTSevere Thunderstorm WarningINDBartholomew, Daviess, Jackson, Lawrence, Martin38 min
Apr 7, 5:54 PM EDTSevere Thunderstorm WarningINDHamilton, Marion40 min
Apr 7, 6:49 PM EDTSevere Thunderstorm WarningINDHenry17 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.